# SDR DHLA2012010600001

- Difficulty date: January 6, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 88,735 hours, 33,210 cycles
- Engine: Ge CFM562C1
- Engine time: 5,044 hours, 2,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472450
- Part serial: 5023
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Part time: 6,608 hours, 2,943 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

NR 3 ENGINE FIRE WARNING, PHASE ONES COMPLETED & ENGINE CHECKLIST, FIRED BOTTLE, LIGHT WENT OUT. OIL PRESSURE WAS POSITIVE.  ACFT DIVERTED, ACFT WAS GROUNDED.  INSPECTED ENGINE IAW MM 72-00-00.  NO DEFECTS NOTED.  INSPECTED ENGINE FOR EVIDENCE OF POSSIBLE FIRE IAW MM 72-00-00, .  NO DEFECTS FOUND.  R & R RT WING OTBD FIRE BOTTLE IAW MM AMMS 26-20-01.  INSPECTION & TESTED A & B FIRE LOOPS NR 3 ENGINE ACCESSORIES BAY, CORE COMPT, & UNDERSIDE OF PYLON.  ALL TEST WITHIN LIMITS IAW ACFT MM 26-10-0, CODE 50,  ADJ/TEST.  NR 3 ENGINE REQ'S RUN TO CK FOR POSSIBLE DUCT LEAKS. REPLACED EGT PIGTAIL HARNESSES TO J TECH HARNESSES.  FOUND LEFT FIRE LOOP WITH LOW RESISTANCE, R & R LOOP IAW SWPM 20-62-16, OPS CHECKED SERVICEABLE IAW W/O 10588.
